# SDR GAIA02011OP

- Difficulty date: February 4, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 72722000476
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION MAINTENANCE, FOUND A 2.5 INCH CRACK TO THE NR 3 ENGINE NOSE COWL SKIN LOCATED AT NAC STATION 77.5.  MAINTENANCE REMOVED AND REPLACED THE NR 3 ENGINE NOSE COWL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
